# SDR MWEA95493

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND AFT CARGO OPENING UNDER EXTERNAL SCUFF PLATE AT STA 917 SKIN AND INTERNAL DOUBLER HAVE CORROSION BULGE BETWEEN LAYERS.  FABRICATED DOUBLER AND INSTALLED IAW ROD SKETCH 95-11-06-007.
